# SDR ASAA2023110145986

- Difficulty date: November 1, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 6,904 hours, 1,983 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU "FAULT" LIGHT ON GRND START. FAULT CODE 49-41254 (MAINTENANCE CODE) STARTER CONVERTER UNIT SHOWS START SYSTEM INOP. GROUNDED - YES. PERFORMED APU BITE - FOUND FAULT CODE 49-41012. RMVD AND REINSTALLED SCU. STARTED APU 3X - NO ISSUES. SYS OPS NML. REF IFIM 49-41012.
